# SDR ASAA11510323

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 4,484 hours, 1,495 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA053328
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 4,484 hours, 1,495 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF FUEL PUDDLING ON GROUND DURING ENGINE START.  BAGGED FUEL & VENT DRAIN LINES ON NR 2 ENGINE & RAN AFTER 3 HR WAIT AFTER START HAD CONTINUOUS FUEL FLOW FROM PUMP PAD DRAIN UNTIL SHUTDOWN REF MM 71 71 00.  REPLACED FUEL PUMP PACKAGE ASSY REF AMM 73 11 01.  LEAK AND OPS CHECKS NORMAL.  SUCCESSFUL GROUND VERIFICATION COMPLETE.
